# SDR SWAA053312

- Difficulty date: October 23, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 48,148 hours, 47,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND L1 DOOR EVACUATION SLIDE GIRT BAR AFT FLOOR FITTING CORRODED.  REMOVED AND REPLACED FITTING PER SRM.
